# SDR SWAA2021071620337

- Difficulty date: September 30, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 854
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACB SIDE SHIELD AT FASTENER HOLE BS 854; RBL21; WL 167 / REMOVED AND REPLACED ACB AFT SHIELD PER SRM 51-40-02; SRM 51-40-05 AND DWG. 146A0081. 91195U 10-6-20 SHIELD REPLACED AT STA.847-867 R/H SIDE WL167. 91195U 10-6-20
